# SDR AU010382

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 6898785
- Condition: Cracked
- Location: Turbine
- Part time: 7,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE GEARBOX POWER TAKEOFF SHAFT CRACKED. SUSPECT CAUSED BY OVERTIGHTENING OF THE POWER OUTPUT ADAPTER.
